# SDR DL72W953139

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 65678811
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSPECTION, THE RT TORQUE BOX BEAM GUSSET AT FS 1273 WAS FOUND CRACKED.  IN ACCORDANCE WITH B727 S/B 53-0129, REV. 4, THE DAMAGED GUSSET WAS REPLACED.
